Discrete Mathematics & Theoretical Computer Science

Please refer to our new server at episciences.

In 2015 DMTCS has migrated to http://dmtcs.episciences.org/ on the Episciences platform:

  • All open submissions will continued on the server where they were first submitted.
  • All existing volumes will be migrated to the new platform.
  • This server here will eventually be discontinued.

Warning: This server is closed for submissions. Only submissions that had originally submitted here are still managed on this server. Please refer to the new server for submission of new work.

The current volumes of DMTCS are

  • 17:3, regular issue, publication is ongoing.
  • on our new server: 18:1, regular issue, publication is ongoing.


  • Analysis of Algorithms
  • Automata, Logic and Semantics
  • Combinatorics
  • Discrete Algorithms
  • Distributed Computing and Networking
  • Graph Theory

The journal is devoted to a quest of quality and immediacy. The median value for acceptance of papers (including refereeing and all eventual revisions) has been about 12 month for papers submitted in 2011.

Author's manuscripts are published as soon as they have been accepted and the authors provide the final LaTeX sources, They are freely available via the Internet. Due to the combined efforts of our authors (who typeset their final document with our LaTeX style) and our volunteers (who do the final layout) the time between reception of the sources and final publication has a median of 2 weeks.

DMTCS is published by a French association of the same name in cooperation with the Laboratoire Lorrain de Recherche en Informatique et ses Applications, LORIA, in Nancy, France, which provides us with our primary server.

Vol 17, No 3 (2016)

Table of Contents


Avoiding patterns in irreducible permutations PDF
Jean-Luc Baril 13-30
Dendriform structures for restriction-deletion and restriction-contraction matroid Hopf algebras PDF
Adrian Tanasa, Nguyen Hoang-Nghia, Christophe Tollu 77-90

Distributed Computing and Networking

Robust Wireless Sensor Network Deployment PDF
Milan Erdelj, Nathalie Mitton, Tahiry Razafindralambo 105-130

Graph Theory

Vertex-Coloring Edge-Weighting of Bipartite Graphs with Two Edge Weights PDF
Hongliang Lu 1-12
The complexity of deciding whether a graph admits an orientation with fixed weak diameter PDF
Julien Bensmail, Romaric Duvignau, Sergey Kirgizov 31-42
Edge-partitioning graphs into regular and locally irregular components PDF
Julien Bensmail, Brett Stevens 43-58
Rainbow eulerian multidigraphs and the product of cycles PDF PostScript
Susana Clara López, Francesc Antoni Muntaner-Batle 90-104
Planar graphs with Δ≥7 and no triangle adjacent to a C4 are minimally edge and total choosable PDF PostScript
Marthe Bonamy, Benjamin Lévêque, Alexandre Pinlou 131-146

Special issue PRIMA 2013

Arithmetic completely regular codes PDF
Jacobus H. Koolen, Woo Sun Lee, William J. Martin, Hajime Tanaka 59-76

ISSN: 1365-8050